# SDR P5CA9500806

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- Engine: Pwa JT9D7A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL QUANTITY DROPPED TO ZERO FOLLOWED BY A PRESSURE FLUCTUATION.  PRECAUTIONARY ENGINE SHUTDOWN COMPLIED WITH, 35 PSI AFTER SHUTDOWN.  PERFORMED WINDMILLING INSP PER MM 72-00-00, PERFORMED LEAK CHECK PER MM 71-00-44.  FOUND CHIP DETECTOR CRACKED, REPLACED SAME.  CHECKED PER 72-61-00, INSPECTED CHIP DETECTORS PER MM 72-61-00, VISUAL INSPECTION FOUND ACCEPTABLE.
